Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Effect of orthrocyclin - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Hi, I started taking orthrocyclein for the first time in march. I went the whole month, but I decided to stop taking it because I didn't like the effect it had on me. I had my period on the birth control, and stopped taking it once I ran out. I started my period again two day after being off my period, but now I haven't stopped and my period is getting heavier. Is there something I can do? or do i need to just wait for the effects of the birth control to go through my system?
Doctor :   Hi
Doctor :   Since how many days is your period going on?
Doctor :   If its too heavy, kindly visit a gynecologist
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor